Alert archive / Illinois / Gale Warnings in 2012
Gale Warning 11, NWS Chicago, IL
NWS Chicago, IL issued this gale warning at Feb 9, 2012, 3:40 AM CST. It took effect at Feb 9, 2012, 12:00 PM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2012, 3:40 AM CST (09:40 UTC)
- In effect from
- Feb 9, 2012, 12:00 PM CST
- Expired
- Feb 10, 2012, 2:40 AM CST
- In force
- 15 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted, in the capitals the NWS used until 2016.
072 WHUS73 KLOT 090940 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 340 AM CST THU FEB 9 2012 ...GUSTY NORTHERLY WINDS AND BUILDING WAVES ON FRIDAY AND FRIDAY NIGHT... LMZ261-362-364-563-091745- /O.NEW.KLOT.GL.W.0011.120209T1800Z-120210T0900Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 340 AM CST THU FEB 9 2012 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 3 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM CST FRIDAY. * WINDS...WEST WINDS INCREASING TO GALES TO 35 KT BY AROUND NOON TODAY. * WAVES...BUILDING TO 8 TO 12 FT WITH OCCASIONAL WAVES TO 16 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ743>745-091745- /O.EXT.KLOT.SC.Y.0016.120210T1200Z-120212T2000Z/ CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- 340 AM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM FRIDAY TO 2 PM CST SUNDAY... * WINDS...WEST WINDS TO 30 KT FRIDAY MORNING BECOMING NORTH IN THE AFTERNOON. OCCASIONAL GALE FORCE GUSTS POSSIBLE. * WAVES...BUILDING TO 8 TO 12 FT BY FRIDAY NIGHT WITH OCCASIONAL WAVES TO 16 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ740>742-091745- /O.CON.KLOT.SC.Y.0016.120210T1800Z-120211T2300Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR- 340 AM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 5 PM CST SATURDAY... * WINDS...NORTHWEST WINDS INCREASING TO 30 KT BY FRIDAY AFTERNOON. OCCASIONAL GALE FORCE GUSTS POSSIBLE. * WAVES...BUILDING TO 6 TO 9 FT LATE FRIDAY OCCASIONAL WAVES TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KREIN
4 follow-up statements
524 WHUS73 KLOT 091547 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 947 AM CST THU FEB 9 2012 LMZ261-362-364-563-100000- /O.CON.KLOT.GL.W.0011.120209T1800Z-120210T0900Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 947 AM CST THU FEB 9 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... * WINDS...WEST WINDS INCREASING TO GALES TO 35 KT EARLY THIS AFTERNOON. * WAVES...BUILDING TO 8 TO 12 FT WITH OCCASIONAL WAVES TO 16 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ743>745-100000- /O.CON.KLOT.SC.Y.0016.120210T1200Z-120212T2000Z/ CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- 947 AM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 2 PM CST SUNDAY... * WINDS...WEST WINDS TO 30 KT FRIDAY MORNING BECOMING NORTH IN THE AFTERNOON. OCCASIONAL GALE FORCE GUSTS POSSIBLE. * WAVES...BUILDING TO 8 TO 12 FT BY FRIDAY NIGHT WITH OCCASIONAL WAVES TO 16 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ740>742-100000- /O.CON.KLOT.SC.Y.0016.120210T1800Z-120211T2300Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR- 947 AM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 5 PM CST SATURDAY... * WINDS...NORTHWEST WINDS INCREASING TO 30 KT BY FRIDAY AFTERNOON. OCCASIONAL GALE FORCE GUSTS POSSIBLE. * WAVES...BUILDING TO 6 TO 9 FT LATE FRIDAY OCCASIONAL WAVES TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BEACHLER
074 WHUS73 KLOT 092105 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 305 PM CST THU FEB 9 2012 LMZ261-362-364-563-100515- /O.CON.KLOT.GL.W.0011.000000T0000Z-120210T0900Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 305 PM CST THU FEB 9 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... * WINDS...WEST WINDS INCREASING TO GALES TO 35 KT EARLY THIS EVENING. * WAVES...BUILDING TO 8 TO 12 FT WITH OCCASIONAL WAVES TO 16 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>742-100515- /O.EXT.KLOT.SC.Y.0016.120210T1500Z-120211T2300Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR- 305 PM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO 5 PM CST SATURDAY... * WINDS...NORTHWEST WINDS INCREASING TO 30 KT BY FRIDAY AFTERNOON. OCCASIONAL GALE FORCE GUSTS POSSIBLE. * WAVES...BUILDING TO 6 TO 9 FT LATE FRIDAY WITH OCCASIONAL WAVES TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ743>745-100515- /O.CON.KLOT.SC.Y.0016.120210T1200Z-120212T2000Z/ CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- 305 PM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO 2 PM CST SUNDAY... * WINDS...WEST WINDS TO 30 KT FRIDAY MORNING BECOMING NORTH IN THE AFTERNOON. OCCASIONAL GALE FORCE GUSTS POSSIBLE. * WAVES...BUILDING TO 8 TO 12 FT BY FRIDAY NIGHT WITH OCCASIONAL WAVES TO 16 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BEACHLER
151 WHUS73 KLOT 100351 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 951 PM CST THU FEB 9 2012 LMZ261-362-364-563-100900- /O.CON.KLOT.GL.W.0011.000000T0000Z-120210T0900Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 951 PM CST THU FEB 9 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... * WINDS...WEST GALES TO 35 KT THROUGH LATE THIS EVENING. * WAVES...BUILDING TO 8 TO 12 FT WITH OCCASIONAL WAVES TO 16 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ743>745-101200- /O.EXT.KLOT.SC.Y.0016.120210T0351Z-120212T2000Z/ CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- 951 PM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST SUNDAY... * WINDS...SOUTHWEST WINDS TO 25 KT OVERNIGHT BECOMING NORTHWEST TO 30 KT FRIDAY AFTERNOON. OCCASIONAL GALE FORCE GUSTS POSSIBLE. * WAVES...BUILDING TO 8 TO 12 FT BY FRIDAY NIGHT WITH OCCASIONAL WAVES TO 16 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ740>742-101200- /O.EXT.KLOT.SC.Y.0016.120210T0351Z-120211T2300Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR- 951 PM CST THU FEB 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST SATURDAY... * WINDS...SOUTHWEST WINDS TO 25 KT BECOMING NORTHWEST AND INCREASING TO 30 KT BY FRIDAY AFTERNOON. OCCASIONAL GALE FORCE GUSTS POSSIBLE. * WAVES...BUILDING TO 6 TO 9 FT LATE FRIDAY WITH OCCASIONAL WAVES TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KREIN
307 WHUS73 KLOT 100840 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 240 AM CST FRI FEB 10 2012 LMZ261-362-364-563-101645- /O.CAN.KLOT.GL.W.0011.000000T0000Z-120210T0900Z/ /O.NEW.KLOT.GL.W.0012.120210T1200Z-120211T1200Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 240 AM CST FRI FEB 10 2012 ...GALE WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 AM CST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM CST SATURDAY. THE GALE WARNING FOR EARLY THIS MORNING HAS BEEN CANCELLED. * WINDS...NORTH GALES TO 35 KT THROUGH LATE THIS EVENING. * WAVES...BUILDING TO 12 TO 16 FT WITH OCCASIONAL WAVES TO 24 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ743>745-101645- /O.EXT.KLOT.SC.Y.0016.000000T0000Z-120210T2100Z/ /O.NEW.KLOT.GL.W.0012.120210T2100Z-120211T1800Z/ /O.NEW.KLOT.SC.Y.0017.120211T1800Z-120212T2000Z/ CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- 240 AM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 2 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON SATURDAY TO 2 PM CST SUNDAY. * WINDS...SOUTHWEST WINDS TO 25 KT BECOMING NORTHWEST GALES TO 35 KT THIS AFTERNOON. * WAVES...BUILDING TO 8 TO 12 FT BY FRIDAY NIGHT WITH OCCASIONAL WAVES TO 16 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ366-565-101645- /O.NEW.KLOT.GL.W.0012.120210T1200Z-120211T1200Z/ LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- 240 AM CST FRI FEB 10 2012 ...GALE WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM CST SATURDAY. * WINDS...NORTH GALES TO 35 KT. * WAVES...TO 12 TO 16 FT WITH OCCASIONAL WAVES TO 24 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ080-567-669-671-673-675-777-779-868-870-872-874-876-878-101645- /O.NEW.KLOT.GL.W.0012.120210T1900Z-120211T1500Z/ LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 240 AM CST FRI FEB 10 2012 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 AM CST SATURDAY. * WINDS...NORTH GALES TO 35 KT. * WAVES...TO 12 TO 16 FT WITH OCCASIONAL WAVES TO 24 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ740>742-101645- /O.CON.KLOT.SC.Y.0016.000000T0000Z-120211T2300Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR- 240 AM CST FRI FEB 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST SATURDAY... * WINDS...SOUTHWEST WINDS TO 25 KT BECOMING NORTHWEST AND INCREASING TO 30 KT THIS AFTERNOON. OCCASIONAL GALE FORCE GUSTS POSSIBLE. * WAVES...BUILDING TO 6 TO 9 FT WITH OCCASIONAL WAVES TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KREIN
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Feb 9, 2:00 AM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Feb 9, 2:00 AM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
200 AM CST THU FEB 9 2012
.DISCUSSION...
802 PM CST
GOING FORECAST IN GOOD SHAPE THIS EVENING. LAST VESTIGES OF CLOUD
COVER ARE SKIRTING THE SOUTHERN CWA BORDER BUT WILL EXIT TO THE
SOUTH AND EAST OVER THE NEXT HOUR OR TWO. HIGH PRESSURE CENTERED
OVER SOUTHWESTERN IOWA AND NORTHERN MISSOURI WILL SLOWLY SETTLE
SOUTHWARD KEEPING A MODEST PRESSURE GRADIENT OVER THE LOCAL AREA
TONIGHT ALLOWING FOR LIGHT WESTERLY WINDS. THIS WILL SUPPORT A
SLOW BUT STEADY COOLING YET THIS EVENING WITH SOMEWHAT OF A
QUICKER DECREASE IN TEMPS ACROSS THE WEST OVERNIGHT. FORECAST LOWS
LOOK TO BE IN GOOD SHAPE AND HAVE ONLY MADE ADJUSTMENTS TO HOURLY
VALUES BASED ON RECENT TRENDS.
MDB
//PREV DISCUSSION...
311 PM CST
IN THE VERY SHORT TERM...THE COMPACT UPPER LOW THAT HAS MOVED FROM
FAR SOUTHEAST IA TO NORTH CENTRAL DURING THE MORNING AND EARLY THIS
AFTERNOON...WILL CONTINUE DROPPING SOUTHEASTWARD TO CENTRAL IN BY
LATE THIS EVENING. THIS...ALONG WITH LOSS OF SURFACE HEATING WITH
LOWERING OF THE SUN...WILL RESULT IN THE CONTINUED CLEARING OUT OF
CLOUDS NORTHWEST TO SOUTHEAST DURING THE LATER AFTERNOON AND EARLY
THIS EVENING..
FOCUS OF FORECAST OVER THE NEXT FEW DAYS TURNS TO THE ARRIVAL OF
ARCTIC AIR DURING FRIDAY...AND THE SETUP FOR A LAKE EFFECT SNOW
EVENT FOR THE CHICAGO SHORELINE AND NORTHWEST IN FRIDAY AFTERNOON
THROUGH SATURDAY MORNING.
THE CORE OF COLDEST AIR IS CURRENTLY OVER NORTHERN HUDSON BAY AND
BAFFIN ISLAND WITH 850HPA TEMPERATURES AS COLD AS -33C. THE LEADING
EDGE OF THIS COLD AIR WILL BE DROPPING SOUTH OVER THE UPPER MIDWEST
AND WESTERN GREAT LAKES DURING THURSDAY AND THURSDAY NIGHT...AND IS
EXPECTED TO BE OVERSPREADING NORTHERN IL...SOUTHERN LAKE MI...AND
NORTHWEST IN BY FRIDAY MORNING AS THE NEAR CIRCULAR POLAR VORTEX
CENTERED OVER FAR NORTHERN QUEBEC DEVELOPS A NORTHEAST TO SOUTHWEST
AXIS DURING THURSDAY...WHICH EVENTUALLY BECOMES NORTH TO
SOUTH-SOUTHWEST FRIDAY AS A JET MAX DROPS SOUTH FROM SOUTH CENTRAL
CANADA TO THE DAKOTAS...AND THEN SOUTHEAST OVER THE MID MO AND MID
MS VALLEYS FRIDAY. THIS RESULTS IN THE MID AND UPPER FLOW VEERING TO
NORTHERLY AND NORTHWESTERLY RESPECTIVELY ALLOWING THE COLD AIR TO
SPREAD SOUTHWARD.
MOISTURE IS LIMITED AHEAD OF THE COLD FRONT TO DROP ACROSS THE LOCAL
FORECAST AREA DURING THE PRE-DAWN AND MORNING HOURS OF FRIDAY...SO
ONLY CARRYING A CHANCE OF LIGHT SNOW PRE AND POST FRONTAL PASSAGE ON
FRIDAY. BEHIND THE COLD FRONT WILL BE A LARGE AREA OF HIGH PRESSURE
OVER SASKATCHEWAN AND MANITOBA BUILDING SOUTH AND SOUTH-SOUTHEAST
ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST TO THE CENTRAL PLAINS
AND MID MS VALLEY BY LATER FRIDAY. WITH THE CENTER OF THE STRONG
ANTICYCLONE STILL FAR TO OUR NORTHWEST THE LOW LEVEL FLOW OVER THE
LOCAL AREA BECOMES NORTHERLY AND NORTH-NORTHEASTERLY FOR LATER FRIDAY
AND FRIDAY NIGHT BEFORE STARTING TO BACK TO NORTHWESTERLY DURING
SATURDAY MORNING AS THE HIGH PRESSURE RIDGE STRETCHES OVER THE
LOWER MO AND MID MS VALLEYS BY THEN.
WITH MODELS INDICATING 850HPA TEMPERATURES OF -16 TO -18C MOVING
OVER THE SOUTHERN PORTION OF LAKE MI FRIDAY EVENING...FORECAST
SOUNDINGS OVER THE LAKE SUGGESTING A CLOUD DEPTH OF AROUND
1.5KM...WINDS BELOW AND THROUGH THE CLOUD BEARING LAYER TAKING ON A
SLIGHT EASTERLY COMPONENT BY 00Z SAT AND A BIT MORE OVERNIGHT
FRIDAY...A PLUME OF LAKE EFFECT SNOW IS LIKELY TO DEVELOP. INITIALLY
THIS PLUME IS EXPECTED TO IMPACT THE AREA FROM THE NORTH SIDE OF
CHICAGO SOUTH TO FAR EASTERN WILL CO AND E ACROSS LAKE AND
NORTHWESTERN PORTER COUNTIES OF NORTHWEST IN DURING FRIDAY AFTERNOON
AND THEN SHIFT MARGINALLY WESTWARD DUE TO THE ABOVE MENTIONED
ADDITIONAL VEERING OF THE LOW LEVEL FLOW. THIS WOULD BRING THE
THREAT OF LAKE EFFECT SNOWS WESTWARD TO THE LAKESHORE OF LAKE AND
NORTHERN COOK COUNTIES...AND SOUTHWARD ALONG/NEAR THE STATE LINE
DOWN TO THE KANKAKEE RIVER FOR FRIDAY NIGHT.
AS THE LOW LEVEL FLOW BEGINS TO BACK SATURDAY MORNING THE TAIL OF
THE LAKE EFFECT PLUME IS EXPECTED TO START SHIFTING BACK EASTWARD
ACROSS PORTER CO AND TO FAR SOUTHWEST LOWER MI AND NORTH CENTRAL IN
BY EARLY SATURDAY AFTERNOON. DUE TO A SOMEWHAT PROLONGED PERIOD OFF
LAKE EFFECT...THE CITY OF CHICAGO COULD SEE SNOWFALL AMOUNTS FROM UP
TO 1 INCH NORTH SIDE TO 3 TO 4 INCHES FAR SOUTHEAST SIDE...WITH
NORTHERN LAKE AND NORTHWEST PORTER COUNTIES POTENTIALLY SEEING 3 TO
4 INCHES.
WITH THE INVASION OF THE MUCH COLDER AIR ARRIVING BY DAYBREAK FRIDAY
TEMPERATURES WILL BE FALLING ACROSS THE NORTH AND WEST COUNTIES OF
THE FORECAST AREA WHILE THE SOUTHEAST COUNTIES WILL HOLD STEADY OR
RECOVER A DEGREE OR TWO UNTIL EARLY AFTERNOON AND THEN BEGIN TO
DROP. WHILE THE CORE OF THE ARCTIC AIR DROPS OVER THE CENTRAL AND
EASTERN GREAT LAKES...THE LOCAL AREA WILL STILL BE IN COLD AIR
SATURDAY. A LOWERING SUBSIDENCE INVERSION WITH A BUILDING SURFACE
RIDGE TO THE WEST AND RISING HEIGHTS ALOFT WILL KEEP SURFACE
TEMPERATURES CONFINED TO THE LOWER AND MID 20S DURING THE DAYTIME
SATURDAY.
UPPER RIDGING IS TO CONTINUE PUSH EAST FROM THE HIGH PLAINS SATURDAY
NIGHT AND THE CENTRAL PLAINS SUNDAY WITH THE LARGE SURFACE HIGH
CENTERED SOMEWHERE OVER/NEAR FAR SOUTHERN IL BY 00Z MON. MODERATION
OF TEMPERATURES IS TO GET GOING IN EARNEST SUNDAY NIGHT AS THE UPPER
RIDGE CONTINUES E TO THE MS VALLEY AND THE SURFACE HIGH MOVE EAST
OVER THE OH VALLEY ALLOWING A RETURN FLOW BECOME ESTABLISHED WITH
NEAR NORMAL TEMPERATURES RETURNING SUNDAY NIGHT AND MONDAY.
TEMPERATURES RISE BACK TO A BIT ABOVE NORMAL FOR TUESDAY AND WELL
ABOVE FOR TUESDAY NIGHT AND WEDNESDAY AS STRONG WARM AIR ADVECTION
PUSHES ACROSS THE MID MS VALLEY AND THE OH VALLEY.
MODELS SHOW MID COLUMN FROM 2 KM ON UP BECOMING SATURATED LEVELS BY
MON EVENING. WITH INCREASING DEPTH OF MOISTURE AND THE ISENTROPIC
LIFT WITH THE WARM AIR ADVECTION AS WELL AS A SHORT WAVE TROUGH
MOVING EAST ACROSS THE MS VALLEY HAVE A CHANCE MENTION FOR SNOW
MONDAY NIGHT. ANOTHER SHORT WAVE IS TO APPROACH TUESDAY NIGHT AND
CROSS THE MS RIVER WEDNESDAY. SIGNIFICANT DIFFERENCES IN
STRENGTH...SURFACE DEVELOPMENT AND THERMAL STRUCTURE IN MODELS OUT
THIS FAR SO HAVE LIMITED IT TO A CHANCE OF SNOW/ SNOW AND RAIN.
TRS
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 08Z...
* NO CONCERNS THROUGH FORECAST PERIOD. BMD
//DISCUSSION...UPDATED 06Z...
HIGH PRESSURE CONTINUES TO SLOWLY MOVE IN AND RELAX THE GRADIENT.
FLOW WILL EVENTUALLY VEER AROUND TO 270-280 OVERNIGHT BETWEEN 6-8
KTS. THE FEW PASSING CIRRUS WILL ALSO SHIFT EAST...LEAVING
GENERALLY CLEAR SKIES OVERNIGHT AND ON THURSDAY. WEST TO
SOUTHWESTERLY SURFACE FLOW ACROSS THE AREA WILL CONTINUE THROUGH
THAT TIME...PICKING UP SLIGHTLY TOMORROW AFTERNOON. NO WEATHER
CONCERNS ARE EXPECTED IN THE NEXT 24 HOURS. CHANCES FOR LIGHT SNOW
SHOWERS WILL INCREASE BEYOND 12Z TOMORROW NIGHT.
SHEA
//ORD AND MDW CONFIDENCE...UPDATED 08Z...
* HIGH CONFIDENCE IN ALL FORECAST ELEMENTS. BMD
//OUTLOOK FOR ORD/MDW FOR 12Z FRIDAY-12Z WEDNESDAY...UPDATED 00Z...
* FRIDAY/SATURDAY...CHC LAKE EFFECT SNOW WITH MVFR/IFR POSSIBLE
* SUNDAY/MONDAY...VFR
* TUESDAY...CHC RAIN/SNOW
SHEA
&&
.MARINE...
225 PM CST
THE CONCERNS WITH THE MARINE FORECAST MAINLY CENTER ON THE POTENTIAL
GALE FORCE WINDS ON FRIDAY WITH THE PASSAGE OF AN ARCTIC FRONT. IN
THE MEANTIME...A RIDGE OF HIGH PRESSURE OVER THE SOUTHERN LAKES WILL
GRADUALLY SLIDE SOUTH THROUGH TONIGHT AND INTO THURSDAY. WINDS AND
WAVES SHOULD STAY FAIRLY STEADY IN THAT TIME. LOW PRESSURE WILL MOVE
SOUTHEAST ACROSS ONTARIO ON THURSDAY NIGHT AND SWING A STRONG COLD
FRONT SOUTH ACROSS LAKE MICHIGAN ON FRIDAY. IMMEDIATELY AFTER THIS
PASSAGE...A PERIOD OF NORTHERLY GALE FORCE GUSTS LOOK LIKELY AT THIS
TIME...INCLUDING POTENTIALLY ALONG THE INDIANA NEAR SHORE. SOME
SCATTERED FREEZING SPRAY APPEARS POSSIBLE OVER THE LAKE GIVEN THE
DEGREE OF COLD AIR FORECAST...PRIMARILY OVER THE NORTHERN PORTION.
IN ADDITION...SOME PROLONGED LAKE EFFECT SNOW IS LIKELY ACROSS THE
FAR SOUTHERN PART OF THE LAKE. WINDS WILL BE VERY SLOW TO DIMINISH
AND WAVES JUST AS STUBBORN TO SUBSIDE THROUGH FRIDAY NIGHT AND
SATURDAY.
MTF
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...LMZ743-LMZ744-LMZ745...6 AM FRIDAY TO 5
PM SATURDAY.
SMALL CRAFT ADVISORY...LMZ740-LMZ741-LMZ742...NOON FRIDAY TO 5
PM SATURDAY.
&&Hazardous weather outlook, Feb 8, 3:50 PM CST, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 350 PM CST WED FEB 8 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 092200- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 350 PM CST WED FEB 8 2012 /450 PM EST WED FEB 8 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COLD ARCTIC AIR WILL SPREAD ACROSS THE REGION FRIDAY...AND WILL LIKELY RESULT IN THE DEVELOPMENT OF LAKE EFFECT SNOW SHOWERS THAT WOULD AFFECT NORTHWEST INDIANA AND PORTIONS OF FAR NORTHEAST ILLINOIS FROM FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. CURRENT INDICATIONS ARE THAT ACCUMULATING SNOW WILL OCCUR DURING THIS PERIOD...WITH 1 TO 3 INCHES ALONG THE ILLINOIS SHORE AND 2 TO 4 INCHES ALONG THE FAR NORTHERN INDIANA STATE LINE INTO NORTHWEST INDIANA. THERE IS A CHANCE OF LIGHT SNOW ACROSS THE AREA NEXT WEEK...MAINLY DURING MONDAY NIGHT AND FROM TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-092200- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 350 PM CST WED FEB 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG WINDS AND HIGH WAVES WILL LIKELY PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM FRIDAY THROUGH FRIDAY NIGHT AND INTO SATURDAY. OCCASIONAL GALE FORCE GUSTS ARE POSSIBLE PARTICULARLY ALONG THE INDIANA SHORE FRIDAY INTO FRIDAY NIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-092200- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 350 PM CST WED FEB 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GALE FORCE WINDS ARE LIKELY FRIDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO TRS
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 4:37 AM CST | Lake Effect Snow Watch | LOT | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.